Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

$C^*$-algebras of proper foliations


Author: A. Candel
Journal: Proc. Amer. Math. Soc. 124 (1996), 899-905
MSC (1991): Primary 46L55; Secondary 57R30, 58F09
DOI: https://doi.org/10.1090/S0002-9939-96-03213-3
MathSciNet review: 1307500
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We study the $C^*$-algebras of proper foliations. In case of finite depth they are described by a tower of exact sequences. We conclude with remarks about foliations almost without holonomy and AF-embeddability.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (1991): 46L55, 57R30, 58F09

Retrieve articles in all journals with MSC (1991): 46L55, 57R30, 58F09


Additional Information

A. Candel
Affiliation: Department of Mathematics, University of Chicago, Chicago, Illinois 60637
Email: candel@math.uchicago.edu

DOI: https://doi.org/10.1090/S0002-9939-96-03213-3
Received by editor(s): October 3, 1994
Communicated by: Palle E. T. Jorgensen
Article copyright: © Copyright 1996 American Mathematical Society